MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT
Model Number 503308BL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Failed osteointergrate.

Brand Name
INFINITY OCTAGON BONE LEVEL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrabe 10
4146 neuss, postfach 41429
GM  41429
Manufacturer (Section G)
HAGER & MEISINGER GMBH
hansemannstrabe 10
41468 neuss, postfach 41429
GM   41429
MDR Report Key17031622
Report Number1287163-2023-54009
Device Sequence Number7011987
Product Code DZE
UDI-Device IdentifierE0HM503308BL1
UDI-PublicE0HM503308BL1
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number503308BL
Device Catalogue Number503308BL
Device Lot NumberA76463
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale